# SDR ASAA2014092709228

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,157 hours, 6,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATE AND WILL NOT EXTINGUISH.  ACFT GROUNDED.  REPLACED RT PACK COMPRESSOR DISCHARGE, TURBINE INLET, AND PACK DISCHARGE OVERHEAT SWITCHES. OPERATED PACKS BETWEEN FULL COLD AND FULL WARM NO PACK LIGHT. OPS NORMAL.
